# SDR AALA972449

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELOW CREASE ANGLE STATION 414R SILL WEB CORRODED, BOTTOM SIDE AROUND DRAIN LINE HOSE, FORWARD GALLEY DOOR CUTOUT.  REMOVED AND REPLACED WEB IAW SRM 51-10-01.  (M)
